International Journal of Advanced Scientific Research

International Journal of Advanced Scientific Research


International Journal of Advanced Scientific Research
Vol. 1, Issue 2 (2016)

φ-Weak contractions in metric spaces


Vinod Kumar

The existence of common fixed point for two mappings is proved in the metric space where one mapping is φ-weak contraction with respect to another mapping. The result generalizes a result of M. Abbas, M. Indad, and D. Gopal.
Pages : 76-77 | 1678 Views | 470 Downloads